# SDR 96UAL900027

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH VIBRATION, NUMBER TWO ENGINE.  TROUBLESHOT PROBLEM PER 767-200 MM 71-05-00, PAGES 120 TO 121.  REPLACED OIL FILTER, LOOKED AT MAGNETIC CHIP DETECTORS, CHECKED ENGINE INLET AND EXHAUST FOR DAMAGE OR METAL FRAGMENTS.  PERFORMED A HIGH POWER ENGINE RUN AND NO PROBLEMS FOUND.  MAXIMUM VIBRATION DURING HIGH POWER RUN WAS 0.5 MILS AT 1.4 EPR, LIMIT IS 5.0 MILS.  PROBLEM HAS NOT BEEN DUPLICATED SINCE ORIGINAL WRITE-UP.
